# SDR FDEA201811143201

- Difficulty date: November 14, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 70,605 hours, 16,834 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050312
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND OUTBOARD FLAP OUTBOARD FORWARD HINGE (WING SIDE) LOWER MOUNT INBOARD HOLE SURFACE CORROSION.  CORROSION AT RIGHT OUTBOARD FLAP OUTBOARD FORWARD HINGE (WING SIDE) LOWER   MOUNT INBOARD HOLE SURFACE REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM   57-44-09. REPAIR SHIM FABRICATED AND INSTALLED AS PER MD-11 CMM 57-44-09 AND EA #: 1-  5750-128596 B P2 STEP 1 TITLE: WINGS - TRAILING EDGE & TRAILING EDGE DEVICES - EO 1-5750-  7-5002 - RH WING - OUTBD FLAP OUTBD HINGE ASSY (WING SIDE) CORROSION REPAIR. REPAIR   CLASSIFIED AS MINOR PER GMM 6-2-100. REFER TO EA #: 1-5750-128596 B P2 AND SNRM N00328   FOR WORK DETAILS.
